# SDR R61A201304060403

- Difficulty date: April 6, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000220
- Aircraft time: 13,521 hours, 10,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE IN HEAVY CHECK MAINTENANCE DAMAGED SKIN AFT LOWER FUSELAGE JACK PAD AREA.  MAINTENANCE REPAIRED SKIN IAW EMB ETD 2013-170-006071 AND TI170-13-033.  THIS WAS A MAJOR REPAIR.  ITEMS REMOVED AND REPLACED WITH THE SKIN REPAIR ARE NON-FCS STRUCTURE, VERTICAL SUPPORT P/N 170-60205-001,VERTICAL SUPPORT P/N 170-60206-001, JACK FITTING P/N 170-60353-401, INTERCOSTAL P/N 170-61349-003, AND INTERCOSTAL P/N 170-61349-004.  THE AIRCRAFT IS BEING RETURNED TO SERVICE CMH AT 18:00 4-25-2013.
